International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 3, Part A

New modular relations involving cubes of the Göllnitz–Gordon functions


Author(s): Anudeep Nain

Abstract: Chen and Huang established some elegant modular relations for the Göllnitz–Gordon functions analogous to Ramanujan’s list of forty identities for the Rogers–Ramanujan functions. In this paper, we derive some new modular relations involving cubes of the Göllnitz–Gordon functions. Furthermore, we also provide new proofs of some modular relations for the Göllnitz–Gordon functions due to Gugg.

Pages: 52-66 | Views: 631 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Anudeep Nain. New modular relations involving cubes of the Göllnitz–Gordon functions. Int J Stat Appl Math 2017;2(3):52-66.
Call for book chapter
International Journal of Statistics and Applied Mathematics